Wow I wrote about a 5 page story about myself and my situation. Now that I see it cant be over 2000 characters, I feel stupid. If whoever the doctor responding to this is, I can send an e-mail of all of it. It will explain everything so much better and you will understand a lot more. Due to small constraints, I am in the Military. Had bad ADD. Loads of reasons to get it. Got it. Worked amazing, I dont drink, do drugs and I quit smoking and I work out a lot. I get minor chest pains when I get stressed. I got adderall (adderrall) to help me. I got prescribed 30MG 2 times a day. I have a natural high tolerance to drugs and alcohol.That's why I don't drink or do them. One morning I ate a lot and took my meds after before work. Didn't want to stay up late so I took both in the morning so I didn't mess up my dosage. Noon rolls around and I still have no effect and forgot I had taken 2 that morning because it was out of character for me to do that. So I took 2 more at noon and didnt feel anything still. Got home, ate food, all of a sudden all 4 hit at once. I freak out, call my friend have him watch me all night because if i go to the clinic i would get booted from the military. Substance and od's are an auto kick. Can't do it. Its been a week and I still have slight chest pain but I think its the stress. I haven't taken it but 1 time since and it seamed to help the chest pain. It feels like the same pain i get when i am super stressed and due to the fact i thought i was going to die i and now i might have done some damage to my system i am stressed about that. But when I am at work or busy I have no chest pain. Please let me forward you the e-mail it gives all the info you could want. Just shoot me an e-mail in my message box and I will send it to you. Been on the meds for about a month, not dependent, really need them for my mind, cant go to doc because she will have to report it, dont need to be told i am stupid i know that. Other advise than Go see ur doc welcomed
If you wish to provide your email I can respond that way. I can speak with you in general about side effects of stimulants, but it sounds like you need a medical doctor to evaluate you. I do get it that you don't want to have to go see a doctor and have the information potentially compromise your career. I know in the Navy you have no real privacy. But trying to guess about how to take your meds can put you and your colleagues at risk, and I know you don't want to do that.
It sounds like you may be having panic attacks, but this could of course be the stimulants as well--you really don't want to ignore either possible situation. If you can see a psychiatrist, that would be best. I don't know if in your situation you could go to a non-military provider, though the clinician would have to disclose information to the Navy if he/she believed you were in any danger to yourself and others. A psychiatrist is a medical doctor who has an expertise in psychotropic medications. You should be examined as soon as you can arrange it--though I understand your reluctance given that the Navy does not allow you to have confidential treatment. If you have a legitimate prescription from a licensed prescriber, it should not be any problem for your military physician to see you if you are not abusing the medication (though I do not know if you have shared your diagnosis with the Navy, folks in the military often tell me that they try to keep it a secret). I have not heard of anyone getting discharged for ADHD unless the symptoms involve making mistakes that could put you, or the people counting on you, in danger. There is no shortage of soldiers getting treated for mental health issues--it makes sense given the incredible stress of your job, so you are really not alone.
General rule of thumb is that if a medication that can be safely discontinued (adderall (adderrall) will leave your system in about 4-6 hrs if it is not the time released version Adderall (adderrall) XR) is giving you chest pains you should stop taking it and seek an exam. I wish I had other advice that I could give you.
Best wishes to you and stay safe
Disclaimer: This post is written for informational purposes only. It is never intended to replace face to face medical or psychological care. This post is not intended to create a patient-clinician relationship, nor to give or rule out a diagnosis.
I am trying to send you a message with my e-mail but I cant find the option to on your profile. The forum states not to put up any e-mails or personal info in a post, but if it can let you see my whole story I am ok with it. Please put subject "RESPONSE TO MED HELP" Or something so I can fish it out of my spam box.
thanks for your help
The Doc will help you more I'm sure, but it sounds like two things to me. One, depending on what kind of other meds you are on (i.e. Ativan for anxiety), they may have off-set one another to a point if you took them all at once. My Doc said to take Adderrall first thing in the morning, but Ativan (when and if needed) to help me sleep at night. The fact that you are busy with military duties (THANK YOU for your service and willingess to support and defend Our Country by the way) and that nothing felt like it was working probably made you think you didn't take them, so you took them again. PLAN a med taking routine and STICK with it. If you 'THINK you missed a dose, don't take anymore because more than likely you did it without thinking and moved on to the next task at hand. If you KNOW you missed them, take them right away but not too late in the day or you may not be able to get to sleep.
Secondly, while you took them in the morning and felt like nothing happened, and then again later with still no "feeling" that they were working, they probably were working well, but you were so busy with responsibilities that your body did not feel them. It wasn't until you got home and were relaxed that the body began to feel the after-effects of the meds as well as your day.
That is my take on it. I've had similar things happen to me. I took some SSRIs and didn't think it was working, still felt down, took somemore then had insomnia for a week. I'm interested to know what the Doc says.
Good luck. Stay healthy. AND, STAY SAFE out there!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.